# SDR IPXA2018021926652

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,337 hours, 13,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0354
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PDC, FOUND DURING PDC EMERGENCY BATTERY POWER SUPPLY,  NR 1 LOW.  THE BATTERY WAS REPLACED IAW AMM 33-51-01-401, REV 90.04. TESTED SATISFACTORY.
